Limit shapes and the complex Burgers equation

Acta Mathematica, no. 2 (2007): 263-302

被引用56|浏览12
下载 PDF 全文
引用

摘要

In this paper we study surfaces in R 3 that arise as limit shapes in random surface models related to planar dimers. These limit shapes are surface tension minimizers, that is, they minimize a functional of the form ∫σ(∇h) dx dy among all Lipschitz functions h taking given values on the boundary of the domain. The surface tension σ has ...更多

代码

数据

您的评分 :
0

 

标签
评论
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn
小科